American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(49K20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Térence Bayen, J. Frédéric Bonnans and Francisco J. Silva. Characterization of local quadratic growth for strong minima in the optimal control of semi-linear elliptic equations. Trans. Amer. Math. Soc. 366 (2014) 2063-2087.
Abstract, references, and article information   
View Article: PDF

[2] L. Slavin and V. Vasyunin. Sharp results in the integral-form John–Nirenberg inequality. Trans. Amer. Math. Soc. 363 (2011) 4135-4169. MR 2792983.
Abstract, references, and article information   
View Article: PDF

[3] Yury Grabovsky and Tadele Mengesha. Sufficient conditions for strong local minima: The case of $C^{1}$ extremals. Trans. Amer. Math. Soc. 361 (2009) 1495-1541. MR 2457407.
Abstract, references, and article information   
View Article: PDF

[4] Michael G. Crandall, Changyou Wang and Yifeng Yu. Derivation of the Aronsson equation for $C^1$ Hamiltonians. Trans. Amer. Math. Soc. 361 (2009) 103-124. MR 2439400.
Abstract, references, and article information   
View Article: PDF

[5] Vladimir I. Oliker. A Minkowski-style theorem for focal functions of compact convex reflectors. Trans. Amer. Math. Soc. 360 (2008) 563-574. MR 2346462.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1